Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 22, NWS Nashville, TN

March 1, 2021Lawrence County, Tennessee; Lauderdale County, Alabama

NWS Nashville, TN issued this river flood advisory at Mar 1, 2021, 10:06 AM CST for Lawrence County, Tennessee; Lauderdale County, Alabama. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Mar 1, 2021, 10:06 AM CST (16:06 UTC)
Expired
Mar 2, 2021, 6:09 AM CST
In force
20 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Lauderdale County, AL, Lawrence County, TN

The radar

The Northeast Alabama radar (KHTX), 132 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Shoal Creek near Iron City (IRCT1). The gauge peaked at 12.66 ft at Mar 1, 2021, 4:00 PM CST.

actionminormoderate510152003/0103/0203/03
Action stage
10 ft
Minor stage
14 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03588500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

717 
WGUS84 KOHX 011606
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1006 AM CST Mon Mar 1 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Alabama...Tennessee...

  Shoal Creek Near Iron City affecting Lauderdale and Lawrence 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


ALC077-TNC099-020400-
/O.NEW.KOHX.FL.Y.0022.210301T1606Z-210302T1209Z/
/IRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1006 AM CST Mon Mar 1 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Shoal Creek Near Iron City.
* From this morning to Tuesday morning.
* At 9:30 AM CST Monday the stage was 10.8 feet and rising.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is forecast to rise to near 12.0 feet this 
  evening.
* Impact...At 14.0 feet, Flooding of low lying areas along Shoal 
  Creek begins.


&&

LAT...LON 3515 8747 3510 8741 3500 8756 3486 8754
      3485 8760 3500 8763

$$

LaRosa
3 follow-up statements
127 
WGUS84 KOHX 020127
FLSOHX

Flood Advisory
National Weather Service Nashville TN
727 PM CST Mon Mar 1 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Shoal Creek Near Iron City affecting Lawrence County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


TNC099-021215-
/O.CON.KOHX.FL.Y.0022.000000T0000Z-210302T1209Z/
/IRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
727 PM CST Mon Mar 1 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Shoal Creek Near Iron City.
* Until Tuesday morning.
* At 6:30 PM CST Monday the stage was 12.3 feet and falling.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall below action stage 
  Tuesday morning.
* Impact...At 14.0 feet, Flooding of low lying areas along Shoal 
  Creek begins.


&&

LAT...LON 3515 8747 3510 8741 3500 8756 3486 8754
      3485 8760 3500 8763

$$

Barnwell
204 
WGUS84 KOHX 020307
FLSOHX

Flood Advisory
National Weather Service Nashville TN
907 PM CST Mon Mar 1 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Shoal Creek Near Iron City affecting Lawrence County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


TNC099-021215-
/O.CON.KOHX.FL.Y.0022.000000T0000Z-210302T1209Z/
/IRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
907 PM CST Mon Mar 1 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Shoal Creek Near Iron City.
* Until Tuesday morning.
* At 6:30 PM CST Monday the stage was 12.3 feet and falling.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall to 5.4 feet Saturday 
  morning.
* Impact...At 14.0 feet, Flooding of low lying areas along Shoal 
  Creek begins.


&&

LAT...LON 3515 8747 3510 8741 3500 8756 3486 8754
      3485 8760 3500 8763

$$

Barnwell
861 
WGUS84 KOHX 020458
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1058 PM CST Mon Mar 1 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Shoal Creek Near Iron City affecting Lawrence County.

TNC099-020600-
/O.CAN.KOHX.FL.Y.0022.000000T0000Z-210302T0458Z/
/IRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1058 PM CST Mon Mar 1 2021

...The Flood Advisory for the Shoal Creek Near Iron City has been 
cancelled...

The Flood Advisory is cancelled for
  the Shoal Creek Near Iron City.
* At 10:30 PM CST Monday the stage was 9.8 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to continue falling over the next 
  few days.


&&

LAT...LON 3515 8747 3510 8741 3500 8756 3486 8754
      3485 8760 3500 8763

$$

Barnwell

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 1, 8:58 AM CST, 1 hour 8 minutes earlier.

Area forecast discussion, Mar 1, 8:58 AM CST, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
858 AM CST Mon Mar 1 2021

.UPDATE...
FOR MORNING DISCUSSION.

&&

.DISCUSSION...

Regional radar mosiac depictions support consensus blend short
models showing any lingering light rainfall moving south and
east of mid state by 01/16Z. Tweaked hourly temperature, dewpoint,
and wind speed/direction grids and blended them with previously
forecasted associated values. Current temperature trends generally
continue to support forecasted high maxes. Remainder of forecast
continues to be on track.

&&

.AVIATION...
12Z TAF DISCUSSION.

Rain is exiting to the southeast this morning. CKV/BNA/MQY are
drying out with CSV still under the rain. This will end by 14z-
15z. Expect at least MVFR/brief IFR to continue thru 18z-21z
before improvements toward VFR. Northerly winds gusting 15 to 20
kts thru the day are possible, decreasing by 00z Tue.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......JB Wright
AVIATION........Schaper
Hazardous weather outlook, Mar 1, 3:19 AM CST, 6 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
319 AM CST Mon Mar 1 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-020930-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
319 AM CST Mon Mar 1 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Many creeks and streams will remain near or in flood today and
tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Several rivers will likely remain elevated through much of the week.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

07

In the hours before

Local storm report, Mar 1, 8:33 AM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
833 AM CST MON MAR 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      DOVER                   36.48N  87.84W
02/28/2021                   STEWART            TN   EMERGENCY MNGR

            ROAD FLOODING REPORTED ON THE TRACE ONE MILE NORTH OF
            HWY 79 AND ON SANDY ROAD AT INDIAN CREEK IN DOVER.

0635 PM     TSTM WND DMG     3 ESE NEW JOHNSONVILLE  36.01N  87.91W
02/28/2021                   HUMPHREYS          TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN AND DAMAGE REPORTED
            TO A FEW HOMES ON MILL ROAD AND OLD STATE ROAD IN NEW
            JOHNSONVILLE.

0657 PM     FLASH FLOOD      BIG ROCK                36.58N  87.76W
02/28/2021                   STEWART            TN   EMERGENCY MNGR

            MULTIPLE ROADS FLOODED ACROSS THE COUNTY

0724 PM     FLASH FLOOD      SPRINGFIELD             36.50N  86.88W
02/28/2021                   ROBERTSON          TN   EMERGENCY MNGR

            MULTIPLE ROADS FLOODED ACROSS THE COUNTY

0735 PM     TSTM WND GST     6 W NASHVILLE           36.18N  86.89W
02/28/2021  M54 MPH          DAVIDSON           TN   AWOS

            54 MPH / 47 KNOT WIND GUST MEASURED AT JOHN TUNE
            AIRPORT

0739 PM     FLASH FLOOD      SPRINGFIELD             36.50N  86.88W
02/28/2021                   ROBERTSON          TN   SOCIAL MEDIA

            NUMEROUS ROADS FLOODED ACROSS THE COUNTY INCLUDING
            SMITH STREET AT 5TH STREET...SAGE ROAD AT HWY 76...7428
            HWY 49 EAST...OLD COOPERTOWN ROAD AT WOODS ROAD...CROSS
            PLAINS ROAD...BETHLEHEM ROAD...DIXON ROAD...AND HWY 25
            EAST.

0753 PM     HAIL             GREEN HILL              36.23N  86.57W
02/28/2021  E1.50 INCH       WILSON             TN   NWS EMPLOYEE

            RETIRED NWS EMPLOYEE REPORTED CYLINDRICAL SHAPED HAIL.
            OTHER PHOTOS IN AREA CONFIRM UNUSUAL LONG NARROW HAIL.

0755 PM     HAIL             HENDERSONVILLE          36.29N  86.60W
02/28/2021  E0.75 INCH       SUMNER             TN   SOCIAL MEDIA

            PENNY SIZED HAIL IN THE WALTON FERRY PENINSULA AREA.

0755 PM     HAIL             1 NNE GREEN HILL        36.25N  86.56W
02/28/2021  E0.88 INCH       WILSON             TN   NWS EMPLOYEE

            PEA TO NICKEL SIZE HAIL AND ESTIMATED 50 MPH WINDS AT
            NWS NASHVILLE

0759 PM     HAIL             HENDERSONVILLE          36.29N  86.60W
02/28/2021  E0.88 INCH       SUMNER             TN   SOCIAL MEDIA

            NICKEL SIZE HAIL REPORT NEAR INDIAN LAKE ELEMENTARY IN
            HENDERSONVILLE.

0802 PM     HAIL             HENDERSONVILLE          36.29N  86.60W
02/28/2021  E1.00 INCH       SUMNER             TN   SOCIAL MEDIA

            TSPOTTER REPORT OF QUARTER SIZE HAIL REPORT NEAR INDIAN
            LAKE PENINSULA IN HENDERSONVILLE

0808 PM     HAIL             LAGUARDO                36.30N  86.44W
02/28/2021  E1.00 INCH       WILSON             TN   NWS EMPLOYEE

            PEA TO QUARTER SIZE HAIL

0815 PM     TSTM WND DMG     GAINESBORO              36.36N  85.65W
02/28/2021                   JACKSON            TN   911 CALL CENTER

            TREES DOWN ON SEVERAL ROADWAYS ACROSS THE COUNTY

0825 PM     FLASH FLOOD      FREDONIA                36.44N  87.22W
02/28/2021                   MONTGOMERY         TN   BROADCAST MEDIA

            FLOODING REPORTED ON BUDDS CREEK ROAD...VERNON CREEK
            ROAD AT LOCUST GROVE CHURCH ROAD...AND SALEM ROAD AT HWY
            48

0825 PM     FLASH FLOOD      ERIN                    36.32N  87.70W
02/28/2021                   HOUSTON            TN   BROADCAST MEDIA

            BAGGETT HOLLOW ROAD IS CLOSED DUE TO A MUDSLIDE

0830 PM     TSTM WND DMG     LIVINGSTON              36.39N  85.33W
02/28/2021                   OVERTON            TN   EMERGENCY MNGR

            TREE DOWN BLOCKING LINDER MOUNTAIN ROAD AND POWER POLE
            AND LINES DOWN BLOCKING HIGHWAY 111 NEAR BIG SPRINGS
            ROAD

0837 PM     HAIL             5 NW CAIRO BEND         36.28N  86.48W
02/28/2021  E1.25 INCH       WILSON             TN   SOCIAL MEDIA

            FACEBOOK REPORT OF ESTIMATED 1.25" SIZED HAIL ON BURTON
            RD. IN WILSON COUNTY.

0839 PM     FLASH FLOOD      3 ENE CHAPMANSBORO      36.33N  87.09W
02/28/2021                   CHEATHAM           TN   SOCIAL MEDIA

            TSPOTTER REPORT OF WATER OVER THE ROAD AT LOCKERTSVILLE
            RD AND HARRISTOWN RD IN NW ASHLAND CITY. ROAD CLOSED.

0955 PM     TSTM WND DMG     9 NNW BELL BUCKLE       35.71N  86.41W
02/28/2021                   RUTHERFORD         TN   SOCIAL MEDIA

            TSPOTTER REPORT OF A COUPLE TREES AND LIMBS DOWN NEAR
            CHRISTIANA.

1030 PM     FLASH FLOOD      1 NE PLEASANT VIEW      36.40N  87.02W
02/28/2021                   ROBERTSON          TN   EMERGENCY MNGR

            SEVERAL SWIFT WATER RESCUES IN PROGRESS ACROSS
            ROBERTSON COUNTY INCLUDING ONE NEAR PLEASANT VIEW

&&

EVENT NUMBER OHX2100267 OHX2100275 OHX2100268 OHX2100269 OHX2100270
OHX2100285 OHX2100281 OHX2100271 OHX2100272 OHX2100273 OHX2100274
OHX2100276 OHX2100283 OHX2100277 OHX2100278 OHX2100284 OHX2100279
OHX2100280 OHX2100286 OHX2100287

JB Wright
Local storm report, Mar 1, 8:47 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
847 AM CST MON MAR 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      7 NW COOKEVILLE         36.23N  85.59W
02/28/2021                   JACKSON            TN   NEWSPAPER

            A MOTHER AND HER 11 YEAR OLD DAUGHTER WERE RESCUED
            AFTER THEIR VEHICLE BECAME TRAPPED IN HIGH WATER. THE
            INCIDENT OCCURRED ALONG FLATT DYER ROAD AROUND 10 PM. NO
            INJURIES REPORTED.

&&

EVENT NUMBER OHX2100288

JL
Local storm report, Mar 1, 8:49 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
849 AM CST MON MAR 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      DOVER                   36.48N  87.84W
02/28/2021                   STEWART            TN   EMERGENCY MNGR

            ROAD FLOODING REPORTED ON THE TRACE ONE MILE NORTH OF
            HWY 79 AND ON SANDY ROAD AT INDIAN CREEK IN DOVER.

0635 PM     TSTM WND DMG     3 ESE NEW JOHNSONVILLE  36.01N  87.91W
02/28/2021                   HUMPHREYS          TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN AND DAMAGE REPORTED
            TO A FEW HOMES ON MILL ROAD AND OLD STATE ROAD IN NEW
            JOHNSONVILLE.

0657 PM     FLASH FLOOD      BIG ROCK                36.58N  87.76W
02/28/2021                   STEWART            TN   EMERGENCY MNGR

            MULTIPLE ROADS FLOODED ACROSS THE COUNTY

0724 PM     FLASH FLOOD      SPRINGFIELD             36.50N  86.88W
02/28/2021                   ROBERTSON          TN   EMERGENCY MNGR

            MULTIPLE ROADS FLOODED ACROSS THE COUNTY

0735 PM     TSTM WND GST     6 W NASHVILLE           36.18N  86.89W
02/28/2021  M54 MPH          DAVIDSON           TN   AWOS

            54 MPH / 47 KNOT WIND GUST MEASURED AT JOHN TUNE
            AIRPORT

0739 PM     FLASH FLOOD      SPRINGFIELD             36.50N  86.88W
02/28/2021                   ROBERTSON          TN   SOCIAL MEDIA

            NUMEROUS ROADS FLOODED ACROSS THE COUNTY INCLUDING
            SMITH STREET AT 5TH STREET...SAGE ROAD AT HWY 76...7428
            HWY 49 EAST...OLD COOPERTOWN ROAD AT WOODS ROAD...CROSS
            PLAINS ROAD...BETHLEHEM ROAD...DIXON ROAD...AND HWY 25
            EAST.

0753 PM     HAIL             GREEN HILL              36.23N  86.57W
02/28/2021  E1.50 INCH       WILSON             TN   NWS EMPLOYEE

            RETIRED NWS EMPLOYEE REPORTED CYLINDRICAL SHAPED HAIL.
            OTHER PHOTOS IN AREA CONFIRM UNUSUAL LONG NARROW HAIL.

0755 PM     HAIL             HENDERSONVILLE          36.29N  86.60W
02/28/2021  E0.75 INCH       SUMNER             TN   SOCIAL MEDIA

            PENNY SIZED HAIL IN THE WALTON FERRY PENINSULA AREA.

0755 PM     HAIL             1 NNE GREEN HILL        36.25N  86.56W
02/28/2021  E0.88 INCH       WILSON             TN   NWS EMPLOYEE

            PEA TO NICKEL SIZE HAIL AND ESTIMATED 50 MPH WINDS AT
            NWS NASHVILLE

0759 PM     HAIL             HENDERSONVILLE          36.29N  86.60W
02/28/2021  E0.88 INCH       SUMNER             TN   SOCIAL MEDIA

            NICKEL SIZE HAIL REPORT NEAR INDIAN LAKE ELEMENTARY IN
            HENDERSONVILLE.

0802 PM     HAIL             HENDERSONVILLE          36.29N  86.60W
02/28/2021  E1.00 INCH       SUMNER             TN   SOCIAL MEDIA

            TSPOTTER REPORT OF QUARTER SIZE HAIL REPORT NEAR INDIAN
            LAKE PENINSULA IN HENDERSONVILLE

0808 PM     HAIL             LAGUARDO                36.30N  86.44W
02/28/2021  E1.00 INCH       WILSON             TN   NWS EMPLOYEE

            PEA TO QUARTER SIZE HAIL

0815 PM     TSTM WND DMG     GAINESBORO              36.36N  85.65W
02/28/2021                   JACKSON            TN   911 CALL CENTER

            TREES DOWN ON SEVERAL ROADWAYS ACROSS THE COUNTY

0825 PM     FLASH FLOOD      FREDONIA                36.44N  87.22W
02/28/2021                   MONTGOMERY         TN   BROADCAST MEDIA

            FLOODING REPORTED ON BUDDS CREEK ROAD...VERNON CREEK
            ROAD AT LOCUST GROVE CHURCH ROAD...AND SALEM ROAD AT HWY
            48

0825 PM     FLASH FLOOD      ERIN                    36.32N  87.70W
02/28/2021                   HOUSTON            TN   BROADCAST MEDIA

            BAGGETT HOLLOW ROAD IS CLOSED DUE TO A MUDSLIDE

0830 PM     TSTM WND DMG     LIVINGSTON              36.39N  85.33W
02/28/2021                   OVERTON            TN   EMERGENCY MNGR

            TREE DOWN BLOCKING LINDER MOUNTAIN ROAD AND POWER POLE
            AND LINES DOWN BLOCKING HIGHWAY 111 NEAR BIG SPRINGS
            ROAD

0837 PM     HAIL             5 NW CAIRO BEND         36.28N  86.48W
02/28/2021  E1.25 INCH       WILSON             TN   SOCIAL MEDIA

            FACEBOOK REPORT OF ESTIMATED 1.25" SIZED HAIL ON BURTON
            RD. IN WILSON COUNTY.

0839 PM     FLASH FLOOD      3 ENE CHAPMANSBORO      36.33N  87.09W
02/28/2021                   CHEATHAM           TN   SOCIAL MEDIA

            TSPOTTER REPORT OF WATER OVER THE ROAD AT LOCKERTSVILLE
            RD AND HARRISTOWN RD IN NW ASHLAND CITY. ROAD CLOSED.

0955 PM     TSTM WND DMG     9 NNW BELL BUCKLE       35.71N  86.41W
02/28/2021                   RUTHERFORD         TN   SOCIAL MEDIA

            TSPOTTER REPORT OF A COUPLE TREES AND LIMBS DOWN NEAR
            CHRISTIANA.

1000 PM     FLASH FLOOD      7 NW COOKEVILLE         36.23N  85.59W
02/28/2021                   JACKSON            TN   NEWSPAPER

            A MOTHER AND HER 11 YEAR OLD DAUGHTER WERE RESCUED
            AFTER THEIR VEHICLE BECAME TRAPPED IN HIGH WATER. THE
            INCIDENT OCCURRED ALONG FLATT DYER ROAD AROUND 10 PM. NO
            INJURIES REPORTED.

1030 PM     FLASH FLOOD      1 NE PLEASANT VIEW      36.40N  87.02W
02/28/2021                   ROBERTSON          TN   EMERGENCY MNGR

            SEVERAL SWIFT WATER RESCUES IN PROGRESS ACROSS
            ROBERTSON COUNTY INCLUDING ONE NEAR PLEASANT VIEW

&&

EVENT NUMBER OHX2100267 OHX2100275 OHX2100268 OHX2100269 OHX2100270
OHX2100285 OHX2100281 OHX2100271 OHX2100272 OHX2100273 OHX2100274
OHX2100276 OHX2100283 OHX2100277 OHX2100278 OHX2100284 OHX2100279
OHX2100280 OHX2100286 OHX2100288 OHX2100287

JB Wright

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 6:01 PM CSTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery29 min
Feb 28, 6:23 PM CSTSpecial Weather StatementOHXCheatham37 min
Feb 28, 6:25 PM CSTSpecial Weather StatementOHXHouston, Humphreys35 min
Feb 28, 6:30 PM CSTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson30 min
Feb 28, 6:40 PM CSTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery35 min
Feb 28, 6:42 PM CSTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more5 hr
Feb 28, 6:47 PM CSTTornado WarningOHXDickson, Humphreys13 min
Feb 28, 6:48 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner42 min
Feb 28, 7:06 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson24 min
Feb 28, 7:15 PM CSTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner, Trousdale30 min
Feb 28, 7:24 PM CSTFlash Flood WarningOHXDickson, Hickman, Humphreys, Perry3 hr
Feb 28, 7:26 PM CSTFlash Flood WarningOHXCheatham, Davidson, Macon, Smith, Sumner, Trousdale and 2 more4 hr
Feb 28, 7:32 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Williamson, Wilson43 min
Feb 28, 7:39 PM CSTSevere Thunderstorm WarningOHXClay, Jackson, Macon36 min
Feb 28, 8:05 PM CSTSevere Thunderstorm WarningOHXSmith, Sumner, Trousdale, Wilson25 min
Feb 28, 8:16 PM CSTFlash Flood WarningOHXClay, Jackson, Overton, Pickett3 hr
Feb 28, 8:22 PM CSTSpecial Weather StatementOHXRutherford, Wilson23 min
Feb 28, 8:23 PM CSTFlash Flood WarningOHXDavidson, Maury, Rutherford, Smith, Williamson, Wilson3 hr
Feb 28, 8:39 PM CSTSpecial Weather StatementOHXFentress, Overton, Pickett, Putnam36 min
Feb 28, 8:44 PM CSTRiver Flood AdvisoryOHXCheatham, Montgomery3 days
Feb 28, 9:35 PM CSTRiver Flood AdvisoryOHXDavidson, Sumner, Wilson22 days
Feb 28, 9:38 PM CSTRiver Flood AdvisoryOHXHouston, Montgomery, Stewart8 hr
Feb 28, 9:54 PM CSTSpecial Weather StatementOHXBedford, Coffee66 min
Feb 28, 11:05 PM CSTRiver Flood AdvisoryOHXCheatham3 hr
Feb 28, 11:09 PM CSTAreal Flood AdvisoryOHXHouston, Humphreys, Montgomery, Robertson, Stewart3 hr
Feb 28, 11:55 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more3 hr
Mar 1, 12:17 AM CSTRiver Flood AdvisoryOHXHickman26 hr
Mar 1, 12:17 AM CSTRiver Flood AdvisoryOHXHumphreys4 days
Mar 1, 12:17 AM CSTRiver Flood AdvisoryOHXPerry44 hr
Mar 1, 12:17 AM CSTRiver Flood AdvisoryOHXMontgomery, Robertson4 hr
Mar 1, 12:43 AM CSTRiver Flood AdvisoryOHXDavidson115 min
Mar 1, 2:13 AM CSTRiver Flood AdvisoryOHXCheatham7 hr
Mar 1, 2:15 AM CSTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson42 hr
Mar 1, 2:15 AM CSTRiver Flood AdvisoryOHXDavidson18 hr
Mar 1, 2:40 AM CSTRiver Flood AdvisoryOHXHickman12 hr
Mar 1, 3:44 AM CSTRiver Flood AdvisoryOHXBedford6 hr
Mar 1, 4:14 AM CSTRiver Flood WarningOHXMontgomery, Robertson38 hr
Mar 1, 5:27 AM CSTRiver Flood WarningOHXStewart32 hr
Mar 1, 9:44 AM CSTRiver Flood AdvisoryOHXGiles26 hr
Mar 1, 10:28 AM CSTRiver Flood WarningOHXMontgomery32 hr
Mar 1, 3:08 PM CSTRiver Flood AdvisoryOHXCheatham, Davidson, Williamson21 hr

Nearby

River Flood Advisories in Tennessee, 2021River Flood Advisories in Alabama, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.